Previous |  Up |  Next


maximal monotone operator; pseudomonotone operator; Hartman condition; convex and nonconvex problems; extremal solutions; strong relaxation
In this paper we study semilinear second order differential inclusions involving a multivalued maximal monotone operator. Using notions and techniques from the nonlinear operator theory and from multivalued analysis, we obtain “extremal” solutions and we prove a strong relaxation theorem.
[1] L. Boccardo, P. Drábek, D. Giachetti, and M. Kučera: Generalizations of Fredholm alternative for nonlinear differential operators. Nonlin. Anal. 10 (1986), 1083–1103. DOI 10.1016/0362-546X(86)90091-X | MR 0857742
[2] H. Dang, S. F. Oppenheimer: Existence and uniqueness results for some nonlinear boundary value problems. J.  Math. Anal. Appl. 198 (1996), 35–48. DOI 10.1006/jmaa.1996.0066 | MR 1373525
[3] F. S.  De Blasi, L. Górniewicz, and G. Pianigiani: Topological degree and periodic solutions of differential inclusions. Nonlin. Anal. 37 (1999), 217–245. DOI 10.1016/S0362-546X(98)00044-3 | MR 1689752
[4] F. S. De Blasi, G. Pianigiani: The Baire category method in existence problem for a class of multivalued equations with nonconvex right hand side. Funkcialaj Ekvacioj 28 (1985), 139–156. MR 0816823
[5] F. S. De Blasi, G. Pianigiani: Nonconvex valued differential inclusions in Banach spaces. J.  Math. Anal. Appl. 157 (1991), 469–494. DOI 10.1016/0022-247X(91)90101-5 | MR 1112329
[6] F. S. De Blasi, G. Pianigiani: On the density of extremal solutions of differential inclusions. Annales Polon. Math.  LVI (1992), 133–142. MR 1159984
[7] F. S. De Blasi, G. Pianigiani: Topological properties of nonconvex differential inclusions. Nonlin. Anal. 20 (1993), 871–894. DOI 10.1016/0362-546X(93)90075-4 | MR 1214750
[8] C. De Coster: Pairs of positive solutions for the one-dimensional $p$-Laplacian. Nonlin. Anal. 23 (1994), 669–681. DOI 10.1016/0362-546X(94)90245-3 | MR 1297285 | Zbl 0813.34021
[9] L. Erbe, W. Krawcewicz: Nonlinear boundary value problems for differential inclusions $y^{\prime \prime }\in F(t,y,y^{\prime })$. Annales Polon. Math.  LIV (1991), 195–226. MR 1114171
[10] M. Frigon: Theoremes d’existence des solutions d’inclusion differentielles. In: NATO ASI Series, Section C,  472, Kluwer, Dordrecht, 1995, pp. 51–87. MR 1368670
[11] R. Gaines, J. Mawhin: Coincidence Degree and Nonlinear Differential Equations. Lecture Notes in Math.  568. Springer-Verlag, New York, 1977. MR 0637067
[12] L. Gasiński, N. S.  Papageorgiou: Nonsmooth Critical Point Theory and Nonlinear Boundary Value Problems. Chapman and Hall/CRC Press, Boca Raton, 2005. MR 2092433
[13] Z. Guo: Boundary value problems of a class of quasilinear ordinary differential equations. Diff. Integ. Eqns. 6 (1993), 705–719. Zbl 0784.34018
[14] N.  Halidias, N. S. Papageorgiou: Existence and relaxation results for nonlinear second order multivalued boundary value problems in  $\mathbb{R}^N$. J.  Differ. Equations 147 (1998), 123–154. DOI 10.1006/jdeq.1998.3439 | MR 1632661
[15] P. Hartman: On boundary value problems for systems of ordinary nonlinear second order differential equations. Trans. AMS 96 (1960), 493–509. DOI 10.1090/S0002-9947-1960-0124553-5 | MR 0124553 | Zbl 0098.06101
[16] P. Hartman: Ordinary Differential Equations. Willey, New York, 1964. MR 0171038 | Zbl 0125.32102
[17] S. Hu, D. Kandilakis, N. S. Papageorgiou: Periodic solutions for nonconvex differential inclusions. Proc. AMS 127 (1999), 89–94. MR 1451808
[18] S. Hu, N. S. Papageorgiou: On the existence of periodic solutions for nonconvex-valued differential inclusions in $\mathbb{R}^N$. Proc. AMS 123 (1995), 3043–3050. MR 1301503
[19] S. Hu, N. S. Papageorgiou: Handbook of Multivalued Analysis. Volume  I: Theory. Kluwer, Dordrecht, 1997. MR 1485775
[20] S. Hu, N. S. Papageorgiou: Handbook of Multivalued Analysis. Volume  II: Applications. Kluwer, Dordrecht, 2000. MR 1741926
[21] D. Kandilakis, N. S. Papageorgiou: Existence theorem for nonlinear boundary value problems for second order differential inclusions. J.  Differ. Equations 132 (1996), 107–125. DOI 10.1006/jdeq.1996.0173 | MR 1418502
[22] D. Kandilakis, N. S. Papageorgiou: Neumann problem for a class of quasilinear differential equations. Atti. Sem. Mat. Fisico Univ. di Modena 48 (2000), 163–177. MR 1767378
[23] H. W. Knobloch: On the existence of periodic solutions for second order vector differential equations. J.  Differ. Equations 9 (1971), 67–85. MR 0277824 | Zbl 0211.11801
[24] M. Marcus, V. Mizel: Absolute continuity on tracks and mappings of Sobolev spaces. Arch. Rational Mech. Anal. 45 (1972), 294–320. MR 0338765
[25] J. Mawhin: Some boundary value problems for Hartman-type perturbations of the ordinary vector $p$-Laplacian. Nonlin. Anal. 40 (2000), 497–503. DOI 10.1016/S0362-546X(00)85028-2 | MR 1768905 | Zbl 0959.34014
Partner of
EuDML logo